Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Diffusion of solitons in anisotropic Heisenberg models

Title data

Schuster, C. ; Meister, M. ; Mertens, F. G.:
Diffusion of solitons in anisotropic Heisenberg models.
In: The European Physical Journal B. Vol. 42 (2004) Issue 3 . - pp. 381-390.
ISSN 1434-6028
DOI: https://doi.org/10.1140/epjb/e2004-00394-3

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 25 Feb 2021 08:10
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63442